Today I was tired for much of the day and a bit down/anxious later, but after visiting the therapist I felt better. Maybe the 4 oclock .25 klonopin helped too. I turned in the holter monitor they gave me to wear yesterday, and they said the doc would call today, but of course my cell phone has poor reception at work, so I called them, and the nurse or whomever couldn't find it and the doc was gone for the day. So I'll try again tomorrow. I did have a few distinct "pauses" that I think were pvcs when the morning I woke up with the monitor, not so much in terms of dizzy/fluttery ones which are far rarer and not something I usually experience. Of course my anxiety rises until I get the report, and with my luck they always seem to find something that they are not overly concerned about but its never an all clear kind of thing for me, at least not since I've gotten older. Still have to do a stress test on July 1. Today not so much in the way of obvious palps, but I am trying to creep up on the remeron, got to half a pill plus half the remainder, so I guess that's about 11 mg or so out of the 15 mg pill. Felt a little spacy today too and had some light zap feelings, especially when turning my head or stepping when I walk. I would not expect those going up slightly on an AD, but anything is possible I suppose. I haven't taken extra klonopin in several days besides my usual daily total of 1mg so maybe it has something to do with that, time will tell. BP is fine or even low when I check, pulse tends to be around 90 in the morning when I get up, sometimes lower during the day, 80s usually, 70s if I am lucky. I think the noradrogenic properties of Pristiq tends to raise my pulse, not sure how the remeron affects it though I suspect one or both of having something to do with the palps and higher pulse rate when waking. I was a bit more hungry today, but not by much and I have lost weight in the last few weeks again. At least I am not turning into a famished beast like so many folks on remeron seem to describe, but I guess its all individual and dose related, plus the pristiq doesn't seem to encourage appetite. The one thing that is good is that I sleep well, its the getting up part that sucks. I also made myself a bit nuts reading all the stuff I could find on how to wean off pristiq if needed and that seems to be a hot mess of a situation, some break the pills but one is not supposed to do that, some go on Effexor and wean down on that (which doesn't sound like a lot of fun at all), some use Prozac as a bridge off of it--yet the one time I tried Prozac when I first got sick 25 years ago it had me climbing the walls, I was so friggin anxious I couldn't hardly sit down, never again, and some have used Lexapro. I think if I were to go off of it, it would be a transition back to Lexapro or something similar, I try to calm myself down saying there probably is a not too painful way and going onto an ssri might be the trick if I find it doesn't suit me well in the future. I am also freaked out by the fact that my pdoc will be away for a month during the summer with no covering doc, so I may try to find a fill in pdoc on my insurance plan for that time, its important to me to feel like I have support if I need it, and a nurse practioner aint gonna be enough for me to feel comfortable, at least not until I am feeling normal for a long time on a set medicine regimen I can feel confident in. And in keeping with the theme that when it rains it pours my lower back has some kind of sharp pain that radiates to my right hip, it must come from doing too much bending and digging outside in the garden, it acts up at times and doesn't at others. Normally I don't have back problems, and I just got over ramming my ribs into a table, that took 3 weeks to go away, mostly. It helps for me to be active outside, I'd rather not sit inside and be idle, that is not usually a good thing unless I am in a good mood or my family is home too. I guess I have to wait some more, maybe some of this is initial effects of increasing remeron, even if it a slow increase. I also asked the pdoc about why not Lexapro plus a bit of remeron, she thinks that because remeron and pristiq affect both serotonin and norepinephrine from different angles that the combo of an snri and remeron was likely to be better than ssri and remeron. Not sure if enough norepinephrine is hit by the doses I take, and I am not sure if norepinephrine stimulation is the best thing for my anxiety or heart, but I'm not the expert so its wait and see. Hope tomorrow goes well, one day at a time as always.